RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1992, Volume 47, Issue 1(283)  


The calculus of snakes and the combinatorics of Bernoulli, Euler and Springer numbers of Coxeter groups
V. I. Arnol'd
3
Chaotic states and stochastic integration in quantum system
V. P. Belavkin
47
Euler equations on finite-dimensional Lie coalgebras, arising in problems of mathematical physics
O. I. Bogoyavlenskii
107
Invariant measures for hyperbolic maps with singularities
E. A. Sataev
147
Revol't Ivanovich Pimenov (obituary)
Yu. F. Borisov, Yu. E. Borovskii, Yu. D. Burago, A. M. Vershik, N. A. Gromov, A. V. Levichev, V. I. Man'ko, Yu. G. Reshetnyak
203

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
Annihilators of an element of a free Lie algebra
A. A. Mikhalev
205
Integrals in Hopf algebras
I. V. Verbovskii
207
Asymptotic behaviour of a particle in a Lorentz gas
G. A. Gal'perin
209
On exceptional values of the boundary phase for the Schrödinger equation on a half-line
A. Ya. Gordon
211
Canonical realization of a partial response morphism in the class of decomposable systems
A. M. Mironov
213
A topological classification of a pair of spinor forms on surfaces
S. M. Natanzon
215
On $\varepsilon$-controllability of the Stokes problem with distributed control concentrated on a subdomain
A. V. Fursikov, O. Yu. Imanuvilov
217
On the embedding of cubic manifolds and complexes in a cubic lattice
M. A. Shtan'ko, M. I. Shtogrin
219

Mathematical Events in the USSR
Georgii Semenovich Litvinchuk (on his sixtieth birthday)
V. S. Vladimirov, L. D. Kudryavtsev, Yu. A. Mitropol'skii, S. M. Nikol'skii, B. V. Khvedelidze
221
Robert Adol'fovich Minlos (on his sixtieth birthday)
R. L. Dobrushin, A. A. Kirillov, V. A. Malyshev, Ya. G. Sinai, A. Ya. Helemskii
225
Voronezh Winter Mathematical School “Modern Methods in Theory of Functions and Theory of Differential Equations”
S. M. Nikol'skii, Yu. V. Pokornyi, P. L. Ul'yanov
227

Reviews and Bibliography
New books on mathematics
L. P. Kalinina
229
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019